Erectile Dysfunction Community
verapamil hydrochloride gel (any bio-physicist out there?)
About This Community:

Welcome to the Erectile Dysfunction community. Topics covered include drugs that cause ED, heart-related ED, kidney-related ED, impotence, multiple sclerosis, nerve damage, penile pumps, Peyronie’s Disease, questions to ask your doctor about ED, social issues regarding ED, stress, spinal cord injury, and surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

verapamil hydrochloride gel (any bio-physicist out there?)

Hi,

Im 25, I've had great erections throughout my life, until I tried a generic compound verapamil hydrochloride 15% gel, prescribed for acute peyronies even though doc said there was no plaque, I initially went for acute curvature.  Doc said there was nothing wront, but I guess he wanted to let me try.  Stupid idea he let me try.  I put it up and down the shaft of my penis, front, back, and sides... so it was in contact with my testicles also. First few weeks I applied it morning and night, and i would get an erection easily during application, hard ones like always as before starting the verapamil application. The third and fourth weeks of application, my whole penis SWELLED, turned RED, and became NUMB. During these observations, I saw a big change and I think im in trouble.  I became not as hard, too elastic.. it doesnt fill as well initially as before and its very difficult to maintain, taking longer to excite initially, filling/emptying FAST.. difficult to maintain. This is horrible. As soon as I applied the gel at night, my penis would shrivel up fast, almost becoming numb, and now, I no longer get night wood. Trying to fall asleep as before starting the application because of hard wood is no longer a pleasant issue. Been getting some in the morning but not as strong. Only had one wet dream and it was like a wet noodle.. Shooting and spasming doesnt fell like before the gel, uptake velocity ISNT the same.. Never a problem before the gel and I am worried the gel did something to my smooth muscle tissue or nerves or other cells.. because I would get HARD SENSITIVE erections all the time, at night, the morning, in the shower just through normal hormones but not anymore without physical help. And it doesnt stay engorged like before.. anyone know whats going on here??

Application was 6 months ago. I stopped the gel after I noticed the numbing, these signs ensued.. just over a month of morning and night application. Below is a list of chemicals in the gel:

Verapamil Hydrochloride USP (Medisca); [Krisgel 100 (TM); Pluronic F127 20%; Squalane NF (Liquid); Ethoxy Diglycol Reagent; Edetate Disodium; Butylated Hydroxytoluene (BHT) in Ethoxydiglycol; Water Distilled; Ecithin/Isopropyl Palmitate;] Water Distilled; Krisgel 100 (TM); Citric Acid. I have a few NDC's too.
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank